MathSciNet Relay Station
MathSciNet bibliographic data
MR417340 22E45 (10D15)
Wallach, Nolan R. An asymptotic formula of Gelfand and Gangolli for the spectrum of $G\backslash G$. J. Differential Geometry 11 (1976), no. 1, 91–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement